This is a typical itinerary for this product
Stop At: Malabar Hill, Mumbai India
9:30 am - Pick-up from the port (Please note if your ship ports later, we can arrange a later pick up time)
10 - 11:30 am - Malabar Hill, Jain Temple & Hanging Gardens (1.5 Hrs)
12 - 12:45 pm - Mani Bhavan (Ghandi’s Home) and Snack Break (45 minutes)
1:15 - 1:30 pm - Open Air Laundry (15 minutes)
1:45 - 2:30 pm - Colaba Causeway & Gateway of India (45 minutes)
2:45 - 3:15 pm - Taj Mahal Palace Hotel & CST (Victoria Terminus Station) (30 minutes)
3:30 pm - Port Drop-off
When does my tour start?
Tour time will be set to fit in with your arrival time.
When do I return to port after my tour/excursion?
The tour is 6 hours in length so you will be returned in plenty of time for your cruise ship departure. All tour times are based on Shore time (i.e. local time, - not ship time)
Duration: 6 hours